# SDR IPXA2015071691214

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 29,511 hours, 4,896 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Cable
- Condition: Damaged
- Location: Ecu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER CUTOUT, THREE CAUTION MESSAGES INTERMITTENT.   AIR TURNBACK DUE TO NO NR 3 NACELLE ANTI-ICE.   REPLACED ECU W10 CABLE IAW AMM 73-21-18-401.  OPS TESTED GOOD.
